# SDR P2EA98216

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Worn
- Location: Ws 222
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING TRUNNION SUPPORT BEAM WORN AT RSS 222.  REPAIRED RIGHT WING MAIN LANDING GEAR BEAM UPPER FORWARD FLANGE SECTION PER BOEING FAX COO-SJO-98-0761RR DATED OCT 12, 1998.  DOCUMENTED ON FAA FORM 8110-3.  (M)
